# SDR SWAA2022121274633

- Difficulty date: November 22, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 500c Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA TIE CLIP LOCATED BS 500C LBL 24 FWD CARGO COMPARTMENT.  REPLACED TIE CLIP AND FASTENERS  IAW SRM 51-40-02, SRM 51-10-02, PARAGRAPH 9, AND DWG 143A7505, SHEET 81, REV -.
